RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 6, Pages 26–31 (Mi mz3635)  

This article is cited in 2 scientific papers (total in 2 papers)

Splitting in a degenerate quasilinear parabolic equation

Yu. Ya. Belov


Full text: PDF file (453 kB)

English version:
Mathematical Notes, 1989, 46:6, 906–909

Bibliographic databases:

UDC: 517.946
Received: 29.12.1988

Citation: Yu. Ya. Belov, “Splitting in a degenerate quasilinear parabolic equation”, Mat. Zametki, 46:6 (1989), 26–31; Math. Notes, 46:6 (1989), 906–909

Citation in format AMSBIB
\Bibitem{Bel89}
\by Yu.~Ya.~Belov
\paper Splitting in a degenerate quasilinear parabolic equation
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 6
\pages 26--31
\mathnet{http://mi.mathnet.ru/mz3635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1051046}
\zmath{https://zbmath.org/?q=an:0712.35053}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 6
\pages 906--909
\crossref{https://doi.org/10.1007/BF01158623}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DT64100014}


Linking options:
  • http://mi.mathnet.ru/eng/mz3635
  • http://mi.mathnet.ru/eng/mz/v46/i6/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kirill V. Korshun, “On some inverse problem for a parabolic equation with a parameter”, Zhurn. SFU. Ser. Matem. i fiz., 8:3 (2015), 281–290  mathnet  crossref
    2. Yu. Ya. Belov, K. V. Korshun, “On solvability of some parametric inverse problem for parabolic equation”, J. Math. Sci., 228:4 (2018), 347–356  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:47
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019